Alert archive / Nebraska / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 224, NWS North Platte, NE

July 26, 2015Garden County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jul 26, 2015, 2:30 PM MDT for Garden County, Nebraska. It was in force for 30 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 26, 2015, 2:30 PM MDT (20:30 UTC)
Expired
Jul 26, 2015, 3:00 PM MDT
In force
30 min
Issued by
NWS North Platte, NE
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Garden County, NE

The radar

The North Platte radar (KLNX), 164 km from the middle of the area, began a volume at 20:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 26, 2:43 PM MDTTSTM WND GST 6010 Nnw Oshkosh, NEESTIMATED 60 MPH, REPORTS OF TREES BENDING.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 26, 1:07 PM MDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.5 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1176 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2015-07-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1176 J/kg
Mixed-layer CIN
-257 J/kg
Mixed-layer LCL
1424 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
-16 m²/s²
0-3 km storm-relative helicity
35 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WUUS53 KLBF 262030
SVRLBF
NEC069-262100-
/O.NEW.KLBF.SV.W.0224.150726T2030Z-150726T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
230 PM MDT SUN JUL 26 2015

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL GARDEN COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 300 PM MDT

* AT 230 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHEAST
  OF LISCO...OR 13 MILES NORTHWEST OF OSHKOSH...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
  CENTRAL GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BRITTON
  LAKE...RICHARDSON LAKE...DOGTOWN FLATS...DEER LAKE...MUMPER...ADAMS
  FLATS...SUGAR LOAF HILL AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
NORTH PLATTE .

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4154 10263 4170 10264 4186 10222 4148 10202
      4147 10263 4153 10264
TIME...MOT...LOC 2030Z 248DEG 23KT 4158 10248 

HAIL...1.00IN
WIND...60MPH
 
$$

JACOBS
2 follow-up statements
647 
WWUS53 KLBF 262047
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
247 PM MDT SUN JUL 26 2015

NEC069-262100-
/O.CON.KLBF.SV.W.0224.000000T0000Z-150726T2100Z/
GARDEN NE-
247 PM MDT SUN JUL 26 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM MDT
FOR CENTRAL GARDEN COUNTY...

AT 246 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTH OF
CRESCENT LAKE NWR...OR 14 MILES NORTH OF OSHKOSH...MOVING EAST AT 25
MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. AT 242 PM MDT THE PUBLIC REPORTED 60 MPH 
         WIND GUSTS 10 MILES NORTH NORTHWEST OF OSHKOSH. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT 
         WIND DAMAGE TO ROOFS...SIDING AND TREES. 

THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
CENTRAL GARDEN COUNTY...INCLUDING THE FOLLOWING LOCATIONS...BRITTON
LAKE...RICHARDSON LAKE...DOGTOWN FLATS...DEER LAKE...MUMPER...ADAMS
FLATS...SUGAR LOAF HILL AND RACKETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4153 10254 4170 10264 4186 10222 4148 10204
      4149 10252
TIME...MOT...LOC 2046Z 248DEG 23KT 4162 10235 

HAIL...1.50IN
WIND...60MPH
 
$$

JACOBS
166 
WWUS53 KLBF 262100
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
300 PM MDT SUN JUL 26 2015

NEC069-262110-
/O.EXP.KLBF.SV.W.0224.000000T0000Z-150726T2100Z/
GARDEN NE-
300 PM MDT SUN JUL 26 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GARDEN COUNTY HAS
EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL....GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
NORTH PLATTE .

LAT...LON 4153 10254 4170 10264 4186 10222 4148 10204
      4149 10252
TIME...MOT...LOC 2059Z 248DEG 23KT 4162 10235 

$$

JACOBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 26, 2:11 PM MDT, 19 minutes earlier.

Area forecast discussion, Jul 26, 2:11 PM MDT, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
311 PM CDT SUN JUL 26 2015

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

ABBREVIATED FORECAST DISCUSSION DUE TO ONGOING SEVERE THUNDERSTORM
WATCH AND CONVECTIVE DEVELOPMENT.  STRONG DIABATIC WARMING IS
DESTABILIZING THE ATMOSPHERE ACROSS THE EASTERN PANHANDLE THIS
AFTERNOON IN THE VICINITY OF A LEE THERMAL TROUGH.  THE LATEST VIS
SATELLITE INDICATES A STEADY LINE OF CU DEVELOPING ALONG THE THERMAL
TROUGH...WITH A FEW STRONG STORMS ALREADY NOTED JUST WEST OF THE
FORECAST AREA.  THE OVERALL CONSENSUS OF THE NEAR TERM CONVECTIVE
ALLOWING MODELS SUGGESTS THE LINE WILL FILL IN AND SPREAD EAST WITH
TIME THIS AFTERNOON/EVENING.  STEEP LAPSE RATES ARE CONTRIBUTING TO
MODERATE CAPE...WITH BULK SHEAR INCREASING TO 40KTS EAST OVER THE
SANDHILLS.  ADDITIONAL STORMS /POSSIBLY SEVERE/ ARE FORECAST.

WILL NEED TO MONITOR EAST CENTRAL COLORADO AND ADJACENT HIGH PLAINS
FOR ADDITIONAL CONVECTION THIS EVENING AND OVERNIGHT...WHICH MAY
GROW UPSCALE INTO A CONVECTIVE SYSTEM AIDED BY A STOUT LLJ AND A
WEAK MID LEVEL DISTURBANCE.  THE LATEST 12Z NAM12 CARRIES THE
CONVECTIVE COMPLEX NORTHEAST ACROSS SOUTHWEST NEBRASKA THROUGH MID-
MORNING ON MONDAY.  THIS SOLUTION HAS SUPPORT FROM THE CURRENT GFS
AS WELL.

ADDITIONAL STORMS WILL BE POSSIBLE MONDAY AFTERNOON ACROSS MUCH OF
THE OUTLOOK AREA  AS SFC LOW DEEPENS OVER THE WESTERN DAKOTAS AND A
STRONG UPPER TROUGH CROSSES THE NORTHERN PLAINS.  A LEE TROUGH
AND/OR STRONG COLD FRONT WILL PROVIDE A FOCUS FOR STORM DEVELOPMENT
LATE MONDAY AFTERNOON.  FAVORABLE SHEAR AND CAPE WOULD PROMOTE
SEVERE STORM DEVELOPMENT.  THE CURRENT DAY TWO SLIGHT RISK OUTLOOK
FROM SPC LOOKS GOOD.

APPARENT TEMPERATURES ARE FORECAST TO CLIMB NEAR 100 DEGREES
FAHRENHEIT MONDAY AFTERNOON ACROSS FRONTIER...LINCOLN...AND HAYES
COUNTIES. ATTM...GUIDANCE HAS BEEN A BIT WARM WITH TEMPERATURES...SO
WOULD LIKE A SECOND LOOK OVERNIGHT TO DETERMINE IF HEADLINES ARE
NEEDED.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 311 PM CDT SUN JUL 26 2015

MONDAY NIGHT...THE APPROACHING UPPER TROUGH WILL BRING STEEP MID
LEVEL LAPSE RATES AND FAVORED RIGHT ENTRANCE REGION OF UPPER JET
TO WESTERN NEBRASKA. THIS WILL PROVIDE A FOCUS FOR STORMS AS A COLD
FRONT MOVES INTO THE FA. STRONG TO SEVERE STORMS POSSIBLE.

ON TUESDAY...A COLD FRONT WILL FINISH PUSHING THROUGH IN THE
MORNING WITH A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS ACROSS
THE FAR SERN ZONES. MODELS HAVE TRENDED FASTER WITH THE
FRONT...SO LOWER HIGHS A FEW DEGREES AND MOVED POPS FURTHER
SOUTHEAST AS WELL. DRIER AIR WILL ALSO MOVE INTO THE FA WITH
WESTERN ZONES SEEING DEWPOINTS ONLY IN THE LOWER TO MID 40S.

DRY CONDITIONS EXPECTED WEDNESDAY INTO THURSDAY WITH SURFACE HIGH
PRESSURE AND A DRIER AIRMASS IN PLACE. A RETURN OF MOISTURE IN NW
FLOW ALOFT TO BRING AT LEAST A SLIGHT CHANCE BY
THURSDAY NIGHT...CONTINUING FRIDAY THROUGH SUNDAY. COVERAGE
HOWEVER LOOKS ISOLATED AT BEST.

TEMPERATURES WILL RANGE FROM 82 TO 88 TUESDAY...THEN MID 80S
WEDNESDAY. THE UPPER 80S ON THURSDAY WILL WARM TO THE LOWER 90S
FRIDAY...SATURDAY AND SUNDAY AS THE UPPER RIDGE BECOMES
ESTABLISHED IN THE DESERT SOUTHWEST.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z MONDAY AFTERNOON)
ISSUED AT 1253 PM CDT SUN JUL 26 2015

CONVECTIVE CHANCES ARE THE PRIMARY CONCERN FOR THE 18Z AVIATION
FORECAST. THE NEAR TERM CONVECTIVE ALLOWING FORECAST MODELS AND
SHORT TERM DETERMINISTICS ARE STRUGGLING ON COMING TO A CONSENSUS OF
WHAT IMPACTS FROM ANY POTENTIAL CONVECTION THAT WILL DEVELOP
DURING THIS FORECAST PERIOD. AS OF NOW...TWO AREAS ARE FAVORED FOR
CONVECTIVE DEVELOPMENT. FIRST OFF THE PANHANDLE OF WESTERN
NEBRASKA...AND THE SECOND OVER NORTHEASTERN COLORADO. WE
ANTICIPATED THE CONVECTION OFF THE PANHANDLE TO REMAIN ISOLATED
TO SCATTERED AND WORK EAST THROUGH THE AFTERNOON/EVENING.
ADDITIONAL CONVECTION OFF THE HIGH PLAINS OF EASTERN COLORADO MAY
SPREAD EAST ACROSS SOUTHWEST NEBRASKA THIS EVENING/OVERNIGHT WITH
GREATER COVERAGE. WHERE CONVECTION OCCURS...BRIEF IFR CONDITIONS
WOULD BE POSSIBLE.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...JACOBS
LONG TERM...ROBERG
AVIATION...JACOBS
Hazardous weather outlook, Jul 26, 1:19 PM MDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
219 PM CDT SUN JUL 26 2015

NEZ004>010-022>029-035>038-056>059-069>071-094-271930-
SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN-
GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON-
LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER-
WESTERN CHERRY-
219 PM CDT SUN JUL 26 2015 /119 PM MDT SUN JUL 26 2015/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND
NORTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS FAR
SOUTHWEST NEBRASKA LATE THIS AFTERNOON AND EVENING. THUNDERSTORMS
ARE EXPECTED TO DEVELOP OVER THE HIGHER TERRAIN OF EASTERN
COLORADO AND DRIFT EAST ACROSS SOUTHWEST NEBRASKA. LARGE HAIL AND
GUSTY ERRATIC WINDS ARE POSSIBLE WITH THESE STORMS.

THERE IS AN ADDITIONAL RISK OF SEVERE THUNDERSTORMS IN THE
NEBRASKA PANHANDLE...THE WESTERN AND CENTRAL SANDHILLS AND NORTH
WEST NEBRASKA THIS AFTERNOON AND EVENING. ISOLATED THUNDERSTORMS
ARE EXPECTED TO DEVELOP ON A SURFACE BOUNDARY ACROSS WESTERN
NEBRASKA AND NORTHEAST COLORADO THIS AFTERNOON. A FEW STORMS IN
THIS AREA MAY BE SEVERE WITH LARGE HAIL AND STRONG WIND GUSTS
POSSIBLE.

HEAT INDICES ARE EXPECTED TO CLIMB INTO THE UPPER 90S THIS
AFTERNOON EAST OF A IMPERIAL TO NORTH PLATTE TO ONEILL LINE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS AGAIN MONDAY
AFTERNOON AND EVENING AHEAD OF A FRONT. THE RISK OF SEVERE
THUNDERSTORMS WILL DIMINISH LATE MONDAY NIGHT AS THE FRONT COMES
THROUGH.

HEAT INDICES ARE EXPECTED TO BE AROUND 100 DEGREES LATE MONDAY
AFTERNOON AND EARLY EVENING IN CENTRAL AND SOUTHWEST NEBRASKA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT ACROSS
SOUTHWEST NEBRASKA...THE EASTERN PANHANDLE AND WEST CENTRAL
SANDHILLS.

&&

GET YOUR WEATHER...HYDROLOGICAL...AND CLIMATE INFORMATION AT
HTTP://WWW.WEATHER.GOV/NORTHPLATTE (ALL LOWERCASE)

JACOBS

In the hours before

Special weather statement, Jul 26, 1:44 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
144 PM MDT SUN JUL 26 2015

NEZ004-094-262030-
SHERIDAN NE-WESTERN CHERRY NE-
144 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHERRY AND
NORTHEASTERN SHERIDAN COUNTIES UNTIL 230 PM MDT...

AT 144 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
GORDON...MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IRWIN...INTERSECTION OF HIGHWAY 20 AND IRWIN ROAD...GORDON...ROCK
HILL...BAYONNE AND HIGHWAY 61 CROSSING THE NIOBRARA RIVER.

THIS INCLUDES THE FOLLOWING HIGHWAYS...
 HIGHWAY 20 BETWEEN MILE MARKERS 105 AND 134.
 HIGHWAY 61 BETWEEN MILE MARKERS 214 AND 222.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
NORTH CENTRAL NEBRASKA.

LAT...LON 4298 10176 4279 10163 4264 10212 4264 10214
      4279 10225 4299 10187 4300 10178
TIME...MOT...LOC 1944Z 241DEG 19KT 4276 10211

JACOBS
Special weather statement, Jul 26, 1:45 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
145 PM MDT SUN JUL 26 2015

NEZ022-262030-
GARDEN NE-
145 PM MDT SUN JUL 26 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN GARDEN COUNTY UNTIL
230 PM MDT...

AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES WEST OF CRESCENT LAKE NWR...OR 24 MILES NORTHWEST OF OSHKOSH...
MOVING NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CRESCENT LAKE NWR...BRITTON LAKE...RICHARDSON LAKE...DEER LAKE...
MUMPER...ADAMS FLATS AND RACKETT.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM MDT FOR
CENTRAL NEBRASKA.

LAT...LON 4198 10231 4162 10214 4161 10264 4174 10264
      4174 10266 4175 10267 4177 10268
TIME...MOT...LOC 1945Z 241DEG 18KT 4170 10262

JACOBS
Local storm report, Jul 26, 2:18 PM MDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
318 PM CDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0317 PM     TSTM WND GST     4 N LISCO               41.56N 102.62W
07/26/2015  E60 MPH          GARDEN             NE   PUBLIC

&&

JGOMEZ
Local storm report, Jul 26, 2:20 PM MDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
220 PM MDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 ENE GORDON            42.83N 102.13W
07/26/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

SBAKER
Local storm report, Jul 26, 2:21 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NORTH PLATTE NE
221 PM MDT SUN JUL 26 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     HAIL             4 ENE GORDON            42.83N 102.13W
07/26/2015  E1.75 INCH       SHERIDAN           NE   PUBLIC

&&

SBAKER

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 26, 1:45 PM MDTSpecial Weather StatementLBFGarden45 min
Jul 26, 2:03 PM MDTSevere Thunderstorm WarningLBFGarden27 min
Jul 26, 2:10 PM MDTSevere Thunderstorm WarningLBFSheridan35 min
Jul 26, 2:13 PM MDTSevere Thunderstorm WarningLBFCherry, Sheridan47 min
Jul 26, 2:59 PM MDTSevere Thunderstorm WarningLBFGarden31 min
Jul 26, 3:12 PM MDTAreal Flood AdvisoryLBFCherry, Sheridan3 hr
Jul 26, 3:14 PM MDTSpecial Weather StatementLBFCherry31 min
Jul 26, 4:42 PM MDTSevere Thunderstorm WarningLBFCherry, Hooker, Thomas48 min
Jul 26, 5:04 PM MDTSpecial Weather StatementLBFDeuel41 min
Jul 26, 5:06 PM MDTSevere Thunderstorm WarningLBFBrown, Cherry, Keya Paha24 min
Jul 26, 5:13 PM MDTSevere Thunderstorm WarningLBFArthur, Deuel, Garden, Keith47 min
Jul 26, 5:20 PM MDTSpecial Weather StatementLBFChase, Perkins40 min
Jul 26, 5:38 PM MDTTornado Warning Tornado observedLBFCherry, Keya Paha37 min
Jul 26, 5:44 PM MDTSpecial Weather StatementLBFKeya Paha46 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.